Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Powered by MathJax

Fractional dimensions and bounded fractional forms

About this Title

Ron C. Blei

Publication: Memoirs of the American Mathematical Society
Publication Year 1985: Volume 57, Number 331
ISBNs: 978-0-8218-2332-3 (print); 978-1-4704-0744-5 (online)
MathSciNet review: 804208
MSC (1991): Primary 26D15; Secondary 28A35, 43A46

View full volume PDF

View other years and numbers:

Table of Contents


  • 0. Introduction
  • 1. Fréchet’s bounded bilinear functionals and Littlewood’s bounded bilinear forms
  • 2. Combinatorial dimension and fractional Cartesian products
  • 3. Combinatorial dimension and bounded fractional forms
  • 4. Fréchet pseudomeasures
  • 5. Dimension of sets and the variations of $\mathcal {F}_{J/K}$-pseudomeasures

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia